# SDR DLL19991923

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 2680262M6
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH GEAR WOULD NOT EXTEND NORMALLY.  NO ABNORMAL INDICATIONS NOTED.  EXTENDED GEAR USING MANUAL EXTENSION HANDLES.  INITIAL INDICATIONS INTRANSIT LIGHT AND GEAR DOOR LIGHTS ONLY.
